# SDR FXTA2020030900000

- Difficulty date: March 9, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N241BA
- Make and model: Cessna 208B
- Aircraft serial: 208B5208
- Aircraft time: 4,992 hours, 10,903 cycles
- Engine: Pwc PT6A140A
- Engine time: 4,992 hours, 10,903 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: S26154
- Part serial: 0476
- Condition: Failed
- Location: Fuel System
- Part time: 4,992 hours, 10,903 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FUEL PRESSURE SWITCH FAILURE
